Translator Disclaimer
2001 q-CONCAVITY AND q-ORLICZ PROPERTY ON SYMMETRIC SEQUENCE SPACES
Oscar Blasco, Teresa Signes
Taiwanese J. Math. 5(2): 331-352 (2001). DOI: 10.11650/twjm/1500407341

Abstract

We give a general method for constructing symmetric sequence spaces that for $1 \lt q \lt 2$ satisfy a lower q-estimate but fail to be q-concave and, for $2 · q \lt 1$, have the q-Orlicz property but fail to be q-concave. In particular, this gives examples of spaces with the 2-Orlicz property but without cotype 2.

Citation

Download Citation

Oscar Blasco. Teresa Signes. "q-CONCAVITY AND q-ORLICZ PROPERTY ON SYMMETRIC SEQUENCE SPACES." Taiwanese J. Math. 5 (2) 331 - 352, 2001. https://doi.org/10.11650/twjm/1500407341

Information

Published: 2001
First available in Project Euclid: 18 July 2017

zbMATH: 0997.46018
MathSciNet: MR1832172
Digital Object Identifier: 10.11650/twjm/1500407341

Rights: Copyright © 2001 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.5 • No. 2 • 2001
Back to Top